Inequalities for phase-space Rényi entropies

I. Hornyák, Á Nagy

Research output: Article

1 Citation (Scopus)

Abstract

Relations between different kinds of phase-space Rényi and Shannon entropies are proved.

Original languageEnglish
Pages (from-to)1285-1290
Number of pages6
JournalInternational Journal of Quantum Chemistry
Volume112
Issue number5
DOIs
Publication statusPublished - jan. 1 2012

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Inequalities for phase-space Rényi entropies'. Together they form a unique fingerprint.

  • Cite this